MathSciNet Relay Station
MathSciNet bibliographic data
MR539924 (80k:43001) 43A07 (28A12 47D05)
Sherman, Jon A new characterization of amenable groups. Trans. Amer. Math. Soc. 254 (1979), 365–389.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement